You are here

The sharp quantitative isocapacitary inequality

TitleThe sharp quantitative isocapacitary inequality
Publication TypeJournal Article
Year of Publication2021
AuthorsDe Philippis, G, Marini, M, Mukoseeva, E
JournalRevista Matematica Iberoamericana
Pagination2191 - 2228
Date Published2021
ISBN Number02132230 (ISSN)
KeywordsFraenkel asymmetry; isocapacitary inequality; Stability estimates

We prove a sharp quantitative form of the classical isocapacitary inequality. Namely, we show that the difference between the capacity of a set and that of a ball with the same volume bounds the square of the Fraenkel asymmetry of the set. This provides a positive answer to a conjecture of Hall, Hayman, and Weitsman (J. Analyse Math.'91). © 2021 Real Sociedad Matemática Española

Short TitleRev. Mat. Iberoam.

Sign in